# SDR WTAA980035

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 3340 · Exterior Lighting
- Part: Taxi Light
- Condition: Cracked
- Location: Nlg
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - BIRD STRIKE AT NOSE GEAR AREA ON TAKEOFF.  NO ADVERSE INDICATIONS EN ROUTE TO SFO.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  REPLACED CRACKED LEFT TAXI LIGHT.  NO OTHER DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
